MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT
Model Number STRIP, WALGREENS 100CTKETONE #383239
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 21-oct-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for the ketone test strips.Customer stated that the ketone test strip vial had been open in the sealed box when received.Customer stated that the box did not appear to be tampered with.The customer stated he did not use any of the ketone test strips from the vial.The customer feels well and did not report any symptoms.No medical attention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 04-jan-2022.H6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: ketone test strips were not returned for evaluation- testing of retention strip lot tested within specifications.Internal evaluation has been completed, and root cause selected.No abnormalities observed.Most likely underlying root cause: mlc-063: poor tech-other.Damaged during transit.
 
Additional Manufacturer Narrative
Sections with additional information as of 05-april-2022: d9: device available for evaluation.H3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: ketone strips were returned for evaluation.Defect found on returned strips: physical defect of strips; discolored grey pads.No further investigation required.Product evaluation has been completed and root cause selected.Root cause: rc-003: other root cause: damaged during transit.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12759186
Report Number1000113657-2021-00700
Device Sequence Number6119764
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/18/2022
Device Model NumberSTRIP, WALGREENS 100CTKETONE #383239
Device Lot NumberAY610
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Distributor Facility Aware Date10/11/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer12/09/2021
03/08/2022
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date01/04/2022
04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown